A weak quasi-Lindelöf property and quasi-fine supports of measures.
Mathematische Annalen, Tome 301 (1995) no. 4, pp. 751-762
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1995__301_4_165317,
author = {P.J. Fitzsimmons and R.K. Getoor},
title = {A weak {quasi-Lindel\"of} property and quasi-fine supports of measures.},
journal = {Mathematische Annalen},
pages = {751--762},
year = {1995},
volume = {301},
number = {4},
zbl = {0818.60067},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165317/}
}
P.J. Fitzsimmons; R.K. Getoor. A weak quasi-Lindelöf property and quasi-fine supports of measures.. Mathematische Annalen, Tome 301 (1995) no. 4, pp. 751-762. http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165317/